# SDR DALA14020543813

- Difficulty date: March 7, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N813DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31925
- Aircraft time: 620 hours, 213 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DENT ON L/E OF LT HORIZONTAL STABILIZER SKIN.  MAINTENANCE REPAIRED IAW SRM 55-10-01-4D.
